# SDR DHL2001709013

- Difficulty date: September 15, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 FIRE DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED ON P6-3 GROUND FAULT.  DEFERRED PER MEL 26-9 CAT-C CONTROL 7094.  REPOSITIONED FIRE LOOP AND TESTED IAW 727 MM 26-11-0, OPS CHECK NORMAL AT THIS TIME.  THIS CLEARS DMI 7094 PLACARD REMOVED.
